# SDR ASMF2004027

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 43,914 hours, 27,843 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED "RUDDER TRAVEL UNRESTRICTED" LIGHT TURNED ON OCCASIONALLY IN FLIGHT. ELECTRICAL SYSTEM, INDICATION AND MECHANISM WERE CHECKED, ALL CORRECT. AIRCRAFT WAS DISPATCHED AND RETURNED TO PLATFORM,  "RUDDER TRAVEL UNRESTRICTED" LIGHT TURNED OFF WHEN PEDALS WERE OPERATED. D1-33 AND D1-34 SENSORS WERE ADJUSTED IAW MM 27-20-06, TEST CORRECT.
